MathSciNet Relay Station
MathSciNet bibliographic data
MR587931 41A46 (41A15 41A25)
de Boor, C.; DeVore, R.; Höllig, K. Mixed norm $n$-widths. Proc. Amer. Math. Soc. 80 (1980), no. 4, 577–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement